# SDR ASMF20130415005

- Difficulty date: April 8, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 25,017 hours, 9,204 cycles
- Engine: Ge CFM56*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913903
- Part serial: 6RTU5104
- Condition: Leaking
- Location: Rt Engine
- Part time: 29,024 hours, 14,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A NICK IN A FAN BLADE OF THE LT ENGINE.  MX PERSONNEL PERFORMED REVISION DETECTING THE NICK WITHIN OPERATION LIMITS IAW MM 72-21-02.  THE LEFT ENGINE FAN BLADE WAS REPAIRED IAW AMM 72-21-00 PARAGRAPH G (3) FIGURE 801, ALL CORRECT.
